Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on Chowla’s function
HTML articles powered by AMS MathViewer

by M. Lal and A. Forbes PDF
Math. Comp. 25 (1971), 923-925 Request permission


Iterates of a number-theoretic function, defined by $L(n) = \sigma (n) - (1 + n)$, are investigated empirically, for $n \leqq {10^5}$. This search has yielded 9 reduced amicable pairs.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A20
  • Retrieve articles in all journals with MSC: 10A20
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 923-925
  • MSC: Primary 10A20
  • DOI:
  • MathSciNet review: 0297685